Differential and Integral Equations

Euler equation in a 3D channel with a noncharacteristic boundary

Madalina Petcu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we consider the Euler equations of an incompressible fluid in a $3D$ channel with permeable walls; a portion of the boundary is standing an inflow and another an outflow. We prove the existence, uniqueness and regularity of solutions, locally in time, in various function spaces of Hölder type.

Article information

Differential Integral Equations, Volume 19, Number 3 (2006), 297-326.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 35F30: Boundary value problems for nonlinear first-order equations 76B03: Existence, uniqueness, and regularity theory [See also 35Q35]


Petcu, Madalina. Euler equation in a 3D channel with a noncharacteristic boundary. Differential Integral Equations 19 (2006), no. 3, 297--326. https://projecteuclid.org/euclid.die/1356050515

Export citation